MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570360
Medical Device Problem Codes Difficult to Advance (2920); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.Initial reporter name and address: the name of the second physician reported is (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be file.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallflex biliary rx fully covered rmv stent was to be implanted to treat a malignant stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During preparation, the physician noticed that the stent was dirty and that the rapid exchange function did not work.Reportedly, the procedure was completed using a different device.There were no patient complications reported as a result of this event.Note: boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
WALLFLEX BILIARY
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12882665
Report Number3005099803-2021-06096
Device Sequence Number12035866
Product Code PNB
UDI-Device Identifier08714729953173
UDI-Public08714729953173
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
DEN150040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Model NumberM00570360
Device Catalogue Number7036
Device Lot Number0026927626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown